# SDR IPXA2019063043919

- Difficulty date: June 4, 2019
- Submitted: July 1, 2019
- Operation: Air carrier
- Aircraft: N160UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 17,508 hours, 10,599 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Latch
- Part number: 2210337501
- Condition: Corroded
- Location: #2 Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:12YR #2 ENG O/B AND I/B FAN COWLS LATCHING PLATES HAS FRETTING CORROSION. REMOVED AND REPLACED PER PW CMM 71-13-07.
